Even though tramadol is not considered a true narcotic medication and is relatively easily prescribed for pain by some physicians, it is as you have found out quite addictive and difficult to quit. I would only imagine that the physician, who has been prescribing you the tramadol so freely, should be willing to help you out with the side effects of the withdrawals that you are now experiencing. You should definitely be tapering the pills to minimize the symptoms of withdrawal. The withdrawal from it is essentially the same as the one for the opiates and usually takes several weeks of the really nasty symptoms followed by several more of just insomnia and general weakness and depression. S/he may be able to prescribe you some Requip for the restless leg syndrome and possibly something like Seroquel low dose for the insomnia. I do think you should go on an SSRI antidepresant for at least a few months to cover the SSRI effects of the tramadol, But it does get better and better every day, so please don’t give up. I encourage you to look at my blog on detox options for more info on withdrawals and blog specifically about tramadol by clicking on my name and you may be interested in taking a look at my clinic’s website, www.mdsdrugdetox.com since we often detox patients with tramadol addictions.I know that you already read my bog about tramadol as I have notice and responded to your comment to it. Once you get through the withdrawals, the only thing you should keep in mind is as people start to feel really good after a few months out; they forget how bad the withdrawal really was and think they can start using again. Just once or twice.... and they get caught up yet again. Please try to remember how bad it is right now and stay far away from all drugs in the future. It is just not worth it. Good luck to you and my best wishes.
Loved your advice!! I am addicted to hydrocodone! Took it throughout my whole pregnancy with my son. He was totally fine. But I'm pregnant again and I just want to be done with it! I've quit cold turkey so many times, but as you mentioned after 3 weeks I thought I could just take it once in a while and it didn't work like that. I would like some advice or help.....please I want to better myself for my son and the new baby on the way. Which will be due: August 2nd, 2013!
I'm extremely addicted to pills. Tramadol codeine oxy perks bars ecstasy somas (soma coma!!) anything I can get my hands on. I crush em up and blow them but something happened to my throat/nose from blowing too many. I was prescribed 250 over 2 weeks and that's how it started. I ran out so fast my boyfriend and I would buy them we've ended up in some seriously dangerous situations (heroine dealers trap house with guns surrounding us needless to say). Everyone enables me I worked at forever 21 and my boss was handing me viks saying "you're gunna be high as a ******* kite". It's to the point now where I need so many to get high and usually I take so much I pass out. My memory is worse and I'm so lazy. Quit once got so sick from it I bad to go to the dr. And I lost 13 pounds. Keep in mind I JUST started college. You're supposed to gain weight!! I've been seeing a psychiatrist. No one wants to help me not even her. I've been passed from dr to dr and I'm extremely depressed. Big part of it is bc I run out of pills. I do anything to get high. Blow Molly try to use my inhaler lol everything. Don't ever get into it. My past is so messed up.. That's why. I was pregnant for anyone who worries about using I felt the same way. Keep strong and try I quit!! I knew I couldn't and my bf also made me but I aborted my baby. And guess what? I'd rather it be here alive and sick sometimes rather than dead because I'm a baby killer.
I too am suffering badly. I have been a tramadol addict for 3-4 years now. I have been taking 15-20 pills a day for the last year or two. I finally decided ENOUGH IS ENOUGH and that I am over this... I took my last pill at 1 am on December 30th. I only lasted 19 hours until it became overwhelming and I had to give in. I took 4 pills right then and there and proceeded to take 8 more (12 total) so that I could sleep that night. I felt like a failure immediately. I want to be done with this, NOW so I want to go cold turkey, problem is I think because of my lengthy history using I will need to taper... I need some medical advice on what to do and some motivation. The depression and anxiety is the worst part of everything. All these negative feelings come upon me at once and it gets overwhelming. i think I can manage the physical pain, I hope... Is there anything I can do or take in order to get over the depression? Non prescription... I am not looking to trade this addiction for another one. Thank you for any help!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST